# SDR A6WA2017010945555

- Difficulty date: December 30, 2017
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 35,175 hours, 33,886 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY FLOOR SUPPORT DOUBLER CORRODED FROM FS 297.00, RBL5.  REPLACED DOUBLER IAW SRM 51-24-36, 51-42-06, 51-42-13.
